# SDR UPS03441116

- Difficulty date: July 28, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs1241 Rbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C INSTALL A NEW REPAIR DOUBLER AT BS 1241 - RBL 24 AS PER TELE UPS-HKG-03-001 FOR ACCOMPLISH SB 747-51A2054.  CORROSION REMOVED AT RBL 16 AREA EXCEEDED SRM 53-10-01 FIG 1 LIMITATION AFTER DOUBLER REMOVED CORROSION BLEND OUT 0.045 INCH MAX NEW REPAIR CARRIED OUT AS PER RS  R-53-48-35046 AT BS 1241 RBL 11.33 TO RBL 33.99 AREA AND EO B747-5310-16853.
